# SDR C2XA01CL146

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pump
- Part number: 4122006002R
- Part serial: 315
- Condition: Shorted
- Location: Nr 2 Prop
- Part time: 16,438 hours, 19,986 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3226 THE CREW REPORTED THE NR 2 PROP FEATHER PUMP POWER SUPPLY CIRCUIT BREAKER POPPED.  RESET AND IT POPPED AGAIN.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 PROP FEATHER PUMP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
